# SDR CA040415006

- Difficulty date: April 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Part time: 15,516 hours, 16,922 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENG REMOVED AFTER A/C DRIFTED TO LT SIDE OF RWY & HIT A 4 FT SNOWBANK. NLG COLLAPSED & ENG HIT BANK AT MAX PWR. EXHAUST DUCT & GG CASE HAD OUTER SKIN BUCKLING. 2ND STAGE REDUCTION PLANET GEAR CARRIER BENT, PT RUB DAMAGE ON BLADE TIPS. COMP BLADES, STATORS & IMPELLER RUB DAMAGE. PT DISK DISPLACED, COMPRESSOR RUB DAMAGE GG CASE. RGB OIL PRESS XFER TUBE BENT & CONNECTING ELBOW BROKEN. IN TEST CELL, DURING TEST FOUND ENG PERFORMANCE ACCEPTABLE, BUT A LOUD RUB NOISE HEARD ON RUNDOWN, TRACED TO WORN SPLINES ON RGB HOUSING. CHANGED HOUSING. REMOVED FROM CELL TO INVEST 2ND STAGE GEARING, FOUND REAR FACE OF 2ND STAGE CARRIER DISTORTED. CARRIER CHANGED, ENG TESTED. NO ADVERSE NOISES ON SHUTDOWN, ENG DECLARED SERVICEABLE.
